MathSciNet Relay Station
MathSciNet bibliographic data
MR2476782 (2010b:62215) 62H20 (05B35 60E05 60E15 60K35 82B31)
Borcea, Julius; Brändén, Petter; Liggett, Thomas M. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009), no. 2, 521–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement